# SDR SWAA2023021490468

- Difficulty date: January 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Actuator
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL FLOAT ACTUATOR ON VALVE ACTUATOR VENT BTW RIB 21 AND RIB 22 AT RT WING 2023-37926<[01] REPLACED FLOAT ACTUATOR ON VALVE ACTUATOR VENT BTW RIB 21 AND RIB 22 AT RT WING IAW B737-700 AMM 28-13-11-400-801 SEE INDIVIDUAL SING OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SING OFF BELOW
